# SDR QXEA200301112

- Difficulty date: September 9, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 4,816 hours, 5,504 cycles
- Engine: Pwc PW150A
- Engine time: 4,200 hours, 4,829 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 304768305
- Part serial: 202
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 4,183 hours, 4,809 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

ON FLIGHT 2355 RECIEVED NR 2 FADEC LIGHT IN FLIGHT. SHUTDOWN NR 2 ENGINE IAW CHECKLIST. AIRCRAFT LANDED SAFELY. REMOVED AND REPLACED NR 2 ENGINE P-2-2 BLEED VALVE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
